MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: serial #: (b)(4), category #: 200-02-29 - three peg patella 29mm.Serial #: (b)(4), category #: 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.Serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw.Serial #: (b)(4), category #: 02-010-01-0330 - logic femoral ps cem right sz 3.Serial #: (b)(4), category #: 204-34-02 - fluted stem extension 25l x 14 mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification that a patient, initial left knee implanted with an optetrak insert made of polyethylene on (b)(6) 2015, underwent a revision procedure on (b)(6) 2021, approximately 5 years 5 months post the initial procedure.As a result of defendants¿ failure to properly package the optetrak device prior to distribution, the polyethylene liner prematurely degraded and the plaintiff was required to undergo revision surgery due to severe pain, swelling, and instability in the knee and leg.These injuries were caused by early and preventable wear of the polyethylene insert and resulting component loosening and/or other failures causing serious complications including tissue damage, osteolysis, permanent bone loss and other injuries.As a direct, proximate and legal consequence of the defective nature of the optetrak device as described herein, the plaintiff has suffered, and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries presently undiagnosed, which all require ongoing medical care.As a further direct, proximate and legal consequence of the defective nature of the optetrak device, the plaintiff has sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress and pain and suffering.
 
Additional Manufacturer Narrative
Additional information- upon investigation this complaint was found to be a duplicate, all information including investigation results were appropriately reported under mfr# 1038671-2021-00091.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16584861
Report Number1038671-2023-00437
Device Sequence Number1688311
Product Code JWH
UDI-Device Identifier10885862173584
UDI-Public10885862173584
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2020
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Device Catalogue Number02-012-44-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown